MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EON C 16-CHANNEL IPG; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION EON C 16-CHANNEL IPG; SCS IPG
Model Number 3688
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of the event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis. based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference numbers: 1627487-2020-22480, 1627487-2020-22481.It was reported the patient was experiencing ineffective stimulation.Surgical intervention took place wherein the ipg was explanted and replaced, current leads were disconnected and two new leads were added to address the issue.

Brand Name
EON C 16-CHANNEL IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10236929
Report Number1627487-2020-22479
Device Sequence Number3093612
Product Code LGW
UDI-Device Identifier05415067017369
UDI-Public05415067017369
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model Number3688
Device Catalogue Number3688
Device Lot Number5311350
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2020
Initial Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight86